Can depo provara cause suicidal thoughts or actions?

Anonymous
I'm 16 and I was put on depo provara 1 year ago for a rare medical condition linked to my periods (cyclic vomiting syndrome was being triggered by my periods)
I've noticed a pattern after a month or a few weeks after receiving the injection I get really moody really depressed I have horrible headaches cramping I'm supper sensitive the littlest things will get me pissed off or make me cry and I've never been like this before starting depo recently it has gotten to the point I wanted to commit suicide I felt I couldn't take it anymore. I have never in my life have wanted to commit suicide or thought of it I have depression but I am on medication for it I got my medication dosage increased and I was doing very well I felt happier I wasn't having any depression I had energy to do things I started gaining weight (which I'm supposed to be doing) then I got my depo shot and after a couple weeks I got depressed I lost the desire to do things I had no energy and I started losing weight along with the suicidal thoughts. Is depo causing me harm?
Can depo provara cause suicidal thoughts or actions?
3
1
Add Opinion